TARU PUBLICATIONS
Author

P. L. Sharma

Department of Mathematics & Statistics, H. P. University, Shimla, Himachal Pradesh, 171005, India

Published papers
2
Citations
1
Views
851
Downloads
248

Publications

2 papers
Open Access Research Article·pp. 1743–1751·Vol. 27, Issue 6Sep 2024

On permutation polynomials modulo 7n

P. L. Sharma, Sushil Kumar, Ashima, Neetu Dhiman

Published Online: 16 Sep 2024DOI: 10.47974/JDMSC-1671

In this paper: A polynomial that permutes the elements of a finite ring R is known as a permutation polynomial. The conditions for the coefficients of a polynomial of degree d to be a permutation polynomial modulo p...

AbstractReferencesFull Text PDF (158 KB)Views: 367Downloads: 132Citations: 0
Open Access Research Article·pp. 1073–1085·Vol. 27, Issue 3Apr 2024

On permutation and complete permutation binomials and trinomials from linearized polynomials over finite fields

Manpreet Singh, Shalini Gupta, P. L. Sharma

Published Online: 01 May 2024DOI: 10.47974/JDMSC-1836

In this paper: In recent years, researchers have shown considerable interest in linearized polynomials and permutation polynomials over finite fields primarily because of their wide-ranging applications in fields su...

AbstractReferencesFull Text PDF (247 KB)Views: 484Downloads: 116Citations: 1